American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information   
View Article: PDF

[2] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information   
View Article: PDF

[3] Mark A. Pinsky. Integrability of the continuum wavelet kernel. Proc. Amer. Math. Soc. 132 (2004) 1729-1737. MR 2051134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David A. Cardon. Convolution operators and zeros of entire functions. Proc. Amer. Math. Soc. 130 (2002) 1725-1734. MR 1887020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth F. Andersen. Weighted inequalities for iterated convolutions. Proc. Amer. Math. Soc. 127 (1999) 2643-2651. MR 1657742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kathrin Berkner. Resolution of singularities of convolutions with the Gaussian kernel. Proc. Amer. Math. Soc. 127 (1999) 425-435. MR 1468182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth F. Andersen. Weighted inequalities for convolutions . Proc. Amer. Math. Soc. 123 (1995) 1129-1136. MR 1277088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dušanka Kovačević. On the hypoellipticity of convolution equations in the ultradistribution spaces of $L\sp q$ growth . Proc. Amer. Math. Soc. 120 (1994) 1181-1190. MR 1197540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jacek Dziubański. Remark on commutative approximate identities on homogeneous groups . Proc. Amer. Math. Soc. 114 (1992) 1015-1016. MR 1092917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. A. Kerman. Pointwise convergence approximate identities of dilated radially decreasing kernels . Proc. Amer. Math. Soc. 101 (1987) 41-44. MR 897067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alex Meril and Daniele C. Struppa. Convolution equations in spaces of distributions supported by cones . Proc. Amer. Math. Soc. 100 (1987) 70-74. MR 883403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christian Berg. On the preservation of determinacy under convolution . Proc. Amer. Math. Soc. 93 (1985) 351-357. MR 770553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Embrechts. On a theorem of E. Lukacs . Proc. Amer. Math. Soc. 68 (1978) 292-294. MR 0470617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1